# SDR DL76G021085

- Difficulty date: September 15, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 15,893 hours, 2,593 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B767M
- Condition: Separated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT ROTATION NR 2 MAIN TIRE THREW RECAP.  DAMAGE TO LT WING LOWER SURFACE PANEL, LT INBD FLAP, AND LT MAIN WHEEL WELL WIRE RACEWAY.  REPAIRED DAMAGE. REPLACED WHEEL ASSY.
